# SDR EE4Y2013120300140

- Difficulty date: October 25, 2013
- Submitted: December 3, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N339LF
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25375
- Aircraft time: 51,856 hours, 23,968 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT SECTION BS 1016 BETWEEN LBL 13 - 16 BULKHEAD WEB CORRODED. THE BULKHEAD WEB WAS REPAIRED IAW EO COO-3-53-177-13.
